I had a severe headache 1st and 2nd day along which?radiated to my neck and shoulder. Also, experience very dry mouth; I did drink lots of water, but still didn't help. I really want to take this medicine because of the cost. I got a card from my doctor where I can get it for $4 a mo. Today I halved the tablet as I was afraid a whole one is too strong. Blood pressure is 134/84 which is ok, but higher than normal. Should I continue to take it?
- Diovan HCT Information for Consumers
- Diovan HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan HCT (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 2 answers
I have been taking Diovan HCT for three weeks and noticed I have had problems like heartburn when I?
Posted 17 Mar 2010 • 1 answer
Posted 17 Aug 2011 • 1 answer
Posted 15 Oct 2011 • 1 answer
Posted 5 Apr 2012 • 1 answer